# SDR UALA2012092005336

- Difficulty date: September 19, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 67,585 hours, 12,746 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO HANDLING ACCESS PANEL DOOR P24 DAMAGED ACCOMPLISHED BLEND & RE WORK PER SRM.  ALLOWABLE DAMAGE 1 FIG 102.  DOOR ALLOCHROMED AND PRIMED.  REQUIRES RE-EVALUATION AND DENT DOT.  NDT ON DOOR OK.  IF REQUIRED DOOR PART NUMBER IS 141W5350-1.  BLENDED PER SRM 52-40-01.  ALSO REQUIRES FINISH PAINT TO BE APPLIED.  DOOR IS WARPED AND WILL REQUIRE REPLACEMENT.  DOOR IS SERVICEABLE AND FAIRS NORMALLY WHEN LATCHED.  DOOR HINGE WILL REQUIRE REPLACEMENT FOR BOTH SIDES.  REPAINTED DOOR REF AMM AND AMM.  DOOR IS SERVICEABLE.
